# SDR DU4R2020051900021

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-08-02(H)TABLE 3/PART 3: SB 737-53A1360 IR PART 3. CABIN BS 440 FORWARD SIDE OF FRAME STRINGER CLIP LWR HORIZ FLANGE AFT FASTENER HOLE IS CRACKED AT STRINGER 16R.
